MAUDE Adverse Event Report: NIPRO SAFETOUCH II NEEDLE; AVF NEEDLE

NIPRO SAFETOUCH II NEEDLE; AVF NEEDLE
Model Number FS+173230BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Numerous instances of safety device failing (failing to clip, failing to retract).No injuries are reported at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation report attached is on retained sample by manufacturer only.09/08/2021: we attempted multiple times to try to obtain samples from the customer.On 08/13/2021, the customer returned samples to our factory for investigation, lot number was not identified, samples were not used on patients.See attached report.
 
Additional Manufacturer Narrative
Investigation report attached is on retained sample by manufacturer only.
 
Event or Problem Description

Brand Name
NIPRO SAFETOUCH II NEEDLE
Common Device Name
AVF NEEDLE
MDR Report Key11896604
Report Number8041145-2021-00012
Device Sequence Number1413651
Product Code FOZ
UDI-Device Identifier00383790000208
UDI-Public00383790000208
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K032777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberFS+173230BC
Device Catalogue NumberFS+173230BC
Device Lot Number20D23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/21/2021
04/21/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/04/2021
09/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;